liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Asymptotic formula for solutions to the Dirichlet problem for elliptic equations with discontinuous coefficients near the boundary
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2003 (English)In: Annali della Scuola normale superiore di Pisa.. Classe di scienze, Vol. 2, no 3, 551-600 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2003. Vol. 2, no 3, 551-600 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-23106Local ID: 2503OAI: oai:DiVA.org:liu-23106DiVA: diva2:243419
Available from: 2009-10-07 Created: 2009-10-07 Last updated: 2011-01-13

Open Access in DiVA

No full text

Authority records BETA

Kozlov, VladimirMaz´ya, Vladimir G.

Search in DiVA

By author/editor
Kozlov, VladimirMaz´ya, Vladimir G.
By organisation
The Institute of TechnologyApplied Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 131 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf